Israel Journal of Mathematics

, Volume 127, Issue 1, pp 245–251

Algebras which are nearly finite dimensional and their identities

  • Daniel R. Farkas
  • Lance W. Small

DOI: 10.1007/BF02784533

Cite this article as:
Farkas, D.R. & Small, L.W. Isr. J. Math. (2002) 127: 245. doi:10.1007/BF02784533


Suppose that all the nonzero one-sided or two-sided ideals of an algebra have finite codimension. To what extent must the algebra be p.i. or primitive?

Copyright information

© The Hebrew University Magnes Press 2002

Authors and Affiliations

  • Daniel R. Farkas
    • 1
  • Lance W. Small
    • 2
  1. 1.Department of MathematicsVirginia Polytechnic Institute and State UniversityBlacksburgUSA
  2. 2.Department of MathematicsUniversity of California at San DiegoLa JollaUSA